# SDR CALA2011032900229

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 24,593 hours, 8,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT STAB LOWER SKIN HAS A 1" LONG CRACK LOCATED AT STAB STA 138.70, 9.5" FWD OF AFT EDGE OF PANEL AND 32" AFT OF L/E OF PANEL APPROX. 7" I/B OF RIB.  INSTALLED DOUBLER REPAIR AT LT STAB LOWER SKIN STA 138.70, 9.5 "FWD OF AFT EDGE OF PANEL & 32" AFT OF L/E PANEL APPROX .7" I/B OF RIB IAW ECRA 5510-02162 WORK ACCOMLISHED BY M5128FS SEE ATTACHED FORM 44.0008 FOR PARTIAL WORK ACCOMPLISHED ISSUED DIP PER ECRA5510-02162 PART2 SRM 55-10-01 PG 216 STEP 5 REPAIR 11 TABLE 204 ACCOMPLISH AN INITIAL INSPECTION WITHIN 56,000 FLT CYCLES AND REPEAT EVERY 9,000 CYCLES THEREAFTER, REF EC/RA 5510-02162 REV A NOTE.  DETAILED VISUAL AND LFEC INSPECTION REQUIRED. DIP CNTL #09992.
